# SDR QXEA2008111401180

- Difficulty date: November 9, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 18,730 hours, 19,001 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 464161
- Condition: Broken
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RNO - SPRING IN RIGHT MAIN WHEEL WELL BROKEN.  REMOVED AND REPLACED THE INBD STABILIZER-BRACE LOCK SPRING ON THE NR 2 GEAR IAW AMM TASKS 32-11-16-000/400-802.  ACFT IS OK FOR SERVICE.
